# SDR GAIA00490

- Difficulty date: August 2, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N901RF
- Make and model: Boeing 727259
- Aircraft serial: 22476
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT 1849 - FWA - AFTER TAKEOFF, CLIMBING THROUGH 10,000 FEET, FIRE WARNING (BELL AND LIGHT) NR 1 ENGINE.  RAN EMERGENCY CHECKLIST.  FIRED BOTH FIRE BOTTLES.  LIGHT DID NOT GO OUT.  EMERGENCY DECLARED.  MADE UNEVENTFUL LANDING AT FWA.  DURING ENGINE RUN, PERFORMED DUCT PRESSURE LEAK CHECK ON NR 1 ENGINE AND PYLON.  NO LEAKS NOTED.  NR 1 ENGINE FIRE DETECTION SYSTEM OPERATIONALLY CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
